You might also be interested in...


Information

Paracetamol 500mg Tablets

Effective in lowering fever while easing the aches and pains associated with your cold and flu symptoms
Gentle on your stomach and shaped for easy swallowing
Powerful pain relief to everyone in the family over the age of 6 years old
For relief from: aches, fever & flu

Ingredients

Each Tablet contains: Paracetamol 500mg